# SDR QMLA2014082214104

- Difficulty date: August 22, 2014
- Submitted: August 26, 2014
- Operation: Air carrier
- Aircraft: N336AM
- Make and model: Urocop EC 130 B4
- Aircraft serial: 4785
- Aircraft time: 1,584 hours, 5,767 cycles
- System (JASC): 6210 · Main Rotor Blades
- Part: Structure
- Part number: 350A31200202
- Condition: Cracked
- Location: Main Rotor
- Component: Vaa
- Component part number: 350A31003306
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECHANIC DISCOVERED CRACKS IN THE MAIN ROTOR VIBRATION ABSORBER BOXES THAT ENCASE THE SPRINGS & LEAD WEIGHTS.  ALL THREE BOXES HAD CRACKS IN THEM ON THE TRAILING UPPER EDGE.  THESE ORIGINATED FROM THE INBD PORTION & EXTRUDING OUTWARD ON ALL THREE BOXES.
